Propofol-Induced Priapism, a Case Confirmed with Rechallenge

@article{Vesta2006PropofolInducedPA,
  title={Propofol-Induced Priapism, a Case Confirmed with Rechallenge},
  author={Kimi S. Vesta and Shaunta' D Martina and Ellen A Kozlowski},
  journal={Annals of Pharmacotherapy},
  year={2006},
  volume={40},
  pages={980 - 982}
}
  • Kimi S. Vesta, Shaunta' D Martina, Ellen A Kozlowski
  • Published 2006
  • Medicine
  • Annals of Pharmacotherapy
  • Objective: To report a case of propofol-induced priapism. Case Summary: A 17-year-old male receiving propofol for induction of anesthesia during a cardiac ablation procedure developed priapism that required medical intervention and discontinuation of propofol. The priapism developed after a total propofol dose of 550 mg, lasted for 2 hours, and resolved immediately following medical intervention. The following day, the patient underwent a transesophageal echocardiogram and received a total… CONTINUE READING

    Topics from this paper.

    Priapism associated with atypical antipsychotic medications: a review
    • 84
    Propofol and priapism
    • 7
    Propofol-Associated Priapism in a Pediatric Patient
    • 1
    Priapism in a patient with coronavirus disease 2019 (COVID-19): A case report
    • 3